# SDR ASAA2016071717410

- Difficulty date: July 17, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 14,562 hours, 4,645 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Leaking
- Location: Nr 1 Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL DRIPPING FROM NR 1 ENGINE.  ACFT GROUNDED.  LEAK CHECKED NR 1 ENGINE AND FOUND LOOSE B-NUT AT 6 O'CLOCK.  SECURED THE B-NUT AND ACCOMPLISHED THE LEAK CHECK IAW AMM 71-71-00. NO LEAKS NOTED.
